Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3256 Publications


2015 | Conference Paper | IST-REx-ID: 1992 | OA
Succinct representation of concurrent trace sets
A. Gupta, T.A. Henzinger, A. Radhakrishna, R. Samanta, T. Tarrach, in:, ACM, 2015, pp. 433–444.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1997 | OA
The three-state toric homogeneous Markov chain model has Markov degree two
P. Noren, Journal of Symbolic Computation 68/Part 2 (2015) 285–296.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2006 | OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008 | OA
Iterative scaling in curved exponential families
A. Klimova, T. Rudas, Scandinavian Journal of Statistics 42 (2015) 832–847.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2014 | OA
Faithfulness and learning hypergraphs from discrete distributions
A. Klimova, C. Uhler, T. Rudas, Computational Statistics & Data Analysis 87 (2015) 57–72.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications